Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LATOO

WARNING: Gross but I'm worried....

I have blood in my stool. I just increased my dosage 4 days ago to 40mg from 20mg. Is this something to worry about???

Share this post


Link to post
Share on other sites

Hi -

Accutane causes dryness everywhere and your rectum could be dry and/or have a hemrhoid..... If this is the case, lube up with vaseline or preparation H. This is common on Accutane - so just lube up. If you feel otherwise, I'd give a call to your Dr.

Yvette

I have blood in my stool. I just increased my dosage 4 days ago to 40mg from 20mg. Is this something to worry about???

Share this post


Link to post
Share on other sites

My derm's RN told me that this could happen. Accutane dries out all mucous membranes in the body throughout the course. She told me if this happened to try eating more fiber in your diet. (Fiber One makes a really good cereal called Honey Clusters -- it has 51% of your daily amount of recommended fiber in one serving.)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×